# SDR CA150827012

- Difficulty date: August 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 22,959 hours
- Engine: Ge CT581402
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: S611026400041
- Condition: Failed
- Location: Main Rotor
- Part time: 15,039 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PERFORMED A MAIN ROTOR DAMPER TIMING TEST, WE HAVE FOUND THE DAMPER TO FAIL. UPON FURTHER INVESTIGATION IT WAS REMOVED DUE TO EXCESSIVE OIL LEAKAGE.  THE DUST BOOT WAS REMOVED AND FOUND THAT THE PISTON WAS UNDERSIZED WHEN MEASURED IAW THE O/H MANUAL SA-4045-83, REV 22.
